# SDR DXTA2015060506024

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605286
- Aircraft time: 10,705 hours, 8,453 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P276
- Condition: Leaking
- Location: Apu Bay
- Part time: 7,573 hours, 11,591 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, WITH APU BLEED RUNNING, CABIN FILLED WITH BLUE SMOKE.  FIRST OFFICER INDICATED CABIN WAS VERY HOT EVEN THOUGH TEMP SETTING WAS VERY LOW.  REMOVED DEFECTIVE APU & REPLACED WITH REPAIRED APU.  CLEANED APU CONTAINMENT BOX & FLUSHED DRAIN LINES.  CHANGED CONDENSER SOCK & PERFORMED DUCT BURNOUT.  NO FURTHER SMOKE OR ODORS IN CABIN OR COCKPIT.  SERVICED, OPERATIONAL & LEAK CHECKS WERE FOUND TO BE GOOD AT THIS TIME.  ALL WORK COMPLETED IAW MM 49-00-01.  CONTAINMENT BOX ACCESS & 49-10-00, FOR APU R & R, BUILDUP, & OPERATIONAL CHECKS.
